| Model Number |
5076-35 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: pm2272 ipg implanted (b)(6) 2021; mc1avr1 implanted (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right atrial (ra) lead interacted with the right ventricular (rv) lead which caused rv lead issues.The ra lead was explanted and replaced.It was also noted that the patient was not totally happy with how they were feeling with the leadless implantable pulse generator (ipg) and due to their symptoms, the leadless ipg was inactivated and replaced with a transvenous system. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the proximal portion of the lead was returned, analyzed, and no anomalies were found.Visual analysis of the lead indicated apparent explant damage.The analyst noted a proximal segment of the lead 6.1 cm long was returned.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.